MAUDE Adverse Event Report: EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER

EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER
Catalog Number 10736404
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a discrepant low creatinine result compared to retesting of the same? sample on their laboratory instrument.Customer stated that the level 1 qc failed low for creatinine on (b)(6).There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens requested instrument log files for further investigation.The customer stated that level 1 qc for creatinine failed low the day prior to the event.Siemens does not recommend running patient samples if quality controls are not passing.The cause of this event is unknown.
 
Additional Manufacturer Narrative
The information provided by the customer was reviewed.Without the requested instrument file, a full investigation was unable to proceed.However, a review of the lot performance of the card lot in question at the time of the event was performed.The in-house performance of creatinine for the card lot in question did not identify any product deficiencies.Review of testing performed at release, throughout product lifetime, and additional testing did not show any anomalies that aligns with the observation in the customer allegation.No product problem identified.The cause of this event is unknown.

Brand Name
EPOC BLOOD ANALYSIS SYSTEM
Common Device Name
EPOC READER
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
Manufacturer (Section G)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA   K1G 3P5
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key18181492
Report Number3002637618-2023-00099
Device Sequence Number20770076
Product Code CHL
UDI-Device Identifier00809708116712
UDI-Public00809708116712
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736404
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown